# SDR DALA1105506308

- Difficulty date: January 11, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 88,742 hours, 10,970 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Sta 524 S46r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STA 524, RBL6", S-46R SKIN PROTRUDED. CHECKED LIMITS  IAW SRM53-00-01, P102 FIG101.  THE DAMAGE IS WITHOUT LIMIT.  REPAIRED THE PROTRUDED SKIN IAW SRM 53-00-01 FIG201, P204.  REPAIR 6, WIDTH0.98", DEPTH 0.12".  REQUIRES REPEAT INSP  EXTERNAL HFEC AT 6,000, FLT CYCLES.  EXTERNAL DETAIL INSP AT 1,000 FLT CYCLES.  TO BEGIN AFTER 15,000 FLT CYCLES, RII COMPLETED.
